Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS Cheyenne, WY

June 2, 2015Box Butte County, Dawes County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 2, 2015, 5:35 PM MDT for Box Butte County, Dawes County, Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2015, 5:35 PM MDT (23:35 UTC)
Expired
Jun 2, 2015, 6:06 PM MDT
In force
31 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Box Butte County, NE, Dawes County, NE

The radar

The Rapid City radar (KUDX), 188 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 5:35 PM MDTTSTM WND GST 6026 S Chadron, NE60+ MPH WINDS. LOST POWER. POWER STILL OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:44 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 11.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2015-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2015-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-540 J/kg
Mixed-layer LCL
1851 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WUUS55 KCYS 022335
SVRCYS
NEC013-045-030030-
/O.NEW.KCYS.SV.W.0026.150602T2335Z-150603T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
535 PM MDT TUE JUN 2 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 630 PM MDT

* AT 534 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOX BUTTE
  DAM...OR 20 MILES SOUTHWEST OF HAY SPRINGS...MOVING EAST AT 30 MPH.
  ANOTHER SEVERE THUNDERSTORM WAS LOCATED JUST NORTH OF HEMINGFORD...
  MOVING EAST AT 30 MPH.
 
  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN BOX BUTTE AND SOUTHEASTERN DAWES COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4232 10318 4262 10308 4263 10278 4260 10277
      4245 10277 4244 10275 4230 10274 4222 10275
TIME...MOT...LOC 2334Z 289DEG 24KT 4247 10296 

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
2 follow-up statements
192 
WWUS55 KCYS 022356
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MDT TUE JUN 2 2015

NEC013-045-030030-
/O.CON.KCYS.SV.W.0026.000000T0000Z-150603T0030Z/
BOX BUTTE NE-DAWES NE-
556 PM MDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTHEASTERN BOX BUTTE AND SOUTHEASTERN DAWES COUNTIES...

AT 555 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILD HORSE
BUTTE...OR 16 MILES NORTH OF ALLIANCE...MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN BOX BUTTE AND SOUTHEASTERN DAWES COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4228 10301 4252 10286 4245 10277 4244 10275
      4230 10274 4222 10275
TIME...MOT...LOC 2355Z 289DEG 34KT 4234 10281 

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
004 
WWUS55 KCYS 030006
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
606 PM MDT TUE JUN 2 2015

NEC013-045-030016-
/O.CAN.KCYS.SV.W.0026.000000T0000Z-150603T0030Z/
BOX BUTTE NE-DAWES NE-
606 PM MDT TUE JUN 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOX BUTTE AND
SOUTHEASTERN DAWES COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.

LAT...LON 4228 10301 4252 10286 4245 10277 4244 10275
      4230 10274 4222 10275
TIME...MOT...LOC 0004Z 289DEG 24KT 4232 10271 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:30 PM MDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 2, 4:30 PM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT TUE JUN 2 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 415 PM MDT TUE JUN 2 2015

MAIN FORECAST CONCERN IN THE SHORT TERM IS SEVERE WEATHER AS
THUNDERSTORMS HAVE DEVELOPED ACROSS THE EASTERN PLAINS OF WYOMING
AND ARE CURRENTLY MOVING INTO A MORE FAVORABLE ENVIRONMENT. THERE
HAVE BEEN A FEW STRONGER CELLS SO FAR...AND THIS TREND WILL
CONTINUE INTO THIS EVENING. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT NORTHEAST OF A LINE FROM LUSK WYOMING TO BRIDGEPORT
NEBRASKA. ACTIVITY SHOULD DIMINISH AN MOVE OUT OF THE FORECAST
AREA BY LATE THIS EVENING. FURTHER WEST...NOT MUCH GOING ON SINCE
DRIER AIR HAS TEMPORARILY MOVED INTO MOST OF SOUTHEAST WYOMING
WITH DEWPOINTS CURRENTLY IN THE UPPER 20S TO UPPER 30S.

WILL HAVE TO KEEP A CLOSE EYE ON WEDNESDAY AS SOME MODELS ARE
INDICATING AN ACTIVE SEVERE WEATHER DAY ACROSS MOST OF SOUTHEAST
WYOMING AND WESTERN NEBRASKA AS AN UPPER LEVEL DISTURBANCE MOVES
OVERHEAD EMBEDDED IN SOUTHWEST FLOW ALOFT. MODELS SHOW CAPE
VALUES BETWEEN 1500 TO 2500 J/KG...AND EVEN CLOSE TO 3000 J/KG
ACROSS THE AREA WITH LOW LI/S...LLVL CONVERGENCE AND MOIST UPSLOPE
FLOW. THE 12Z NAM ON THE OTHER HAND SHOWS LOW STRATUS ACROSS THE
HIGH PLAINS EAST OF THE LARAMIE RANGE WITH ANY CONVECTION MAINLY
OVER THE HIGHER TERRAIN WEST OF THE LARAMIE RANGE...SLOWLY MOVING
EASTWARD DURING THE AFTERNOON AND EVENING WITH A LOWER CHANCE OF
SEVERE WEATHER. THE NEW 18Z NAM IS NOW TRENDING TOWARDS THE GFS
HOWEVER. FOR NOW...EXPECT SOME FOG AND LOW STRATUS TO DEVELOP
TONIGHT...SO THE QUESTION IS HOW DEEP WILL THIS SATURATED LAYER BE
AND HOW LONG IT WILL LAST. CURRENTLY THINKING IS THE DRIER AIR
THAT HAS PUSHED ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA
WILL ACTUALLY SUPPRESS THE POTENTIAL FOR LOW CLOUDS AND FOG
TONIGHT. IT MAY STAY CLOUD UP AS FAR WEST AS THE LARAMIE
RANGE...BUT BELIEVE THE DEPTH WILL BE SHALLOW. SUNSHINE IN THE
LATE MORNING AND AFTERNOON TOMORROW WILL QUICKLY LEAD TO AN
UNSTABLE BOUNDARY LAYER. IN ADDITION...A CAP INVERSION BELOW 700MB
WILL SUPPRESS CONVECTION INITIALLY...BUT ONCE THIS CAP IS ERODEDIN
THE AFTERNOON...BELIEVE TSTORM DEVELOPMENT WILL VERY RAPID ALONG
THE LARAMIE RANGE OR JUST WEST. IT WILL BE COOLER ON WEDNESDAY AS
WELL WITH HIGHS IN THE 70S. THIS CONVECTION MAY LINGER THROUGH
WEDNESDAY NIGHT AS WELL DUE TO THE RELATIVE SLOW MOTION OF THE
UPPER LEVEL SHORTWAVE DISTURBANCE.

YET ANOTHER ROUND OF SHOWERS AND TSTORMS WITH THE POTENTIAL OF
STRONG TO SEVERE STORMS ARE EXPECTED ON THURSDAY. THURSDAY MAY
ACTUALLY BE SIMILAR TO WEDNESDAY...WITH SLIGHTLY LESS POTENTIAL
FOR SEVERE TSTORMS.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 202 PM MDT TUE JUN 2 2015

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
LONG TERM FORECAST PERIOD AS CURRENT WEATHER PATTERN GENERALLY
REMAINS IN PLACE. SUBTLE TROUGH CURRENTLY OVER THE NORTHWEST
CONUS WILL DEEPEN LATE THIS WEEK WITH AN UPPER LEVEL LOW
EVENTUALLY CUTTING OFF OVER THE SOUTHWEST CONUS. THIS WILL KEEP
THE FORECAST AREA UNDER SOUTHWEST FLOW ALOFT WITH GENERALLY EAST
FLOW IN THE LOW LEVELS. THEREFORE MOIST LOW LEVEL UPSLOPE FLOW
AND PERIODIC SHORTWAVES WILL CONTINUE TO BRING CHANCES FOR SHOWERS
AND THUNDERSTORMS ON A DAILY BASIS. THE MAIN CHANCES WILL BE
DURING THE AFTERNOON AND EVENING TIME FRAMES BUT WITH SUBTLE
SHORTWAVE FEATURES...NOCTURNAL CONVECTION WILL BE POSSIBLE MANY
NIGHTS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 202 PM MDT TUE JUN 2 2015

THE INITIAL AVIATION CONCERN WILL BE THE POTENTIAL FOR
THUNDERSTORMS AT WRN NEBRASKA PANHANDLE TERMINALS 02/21Z-03/03Z.
HAVE KEPT VCTS GOING AT TAF SITES SINCE THE LOCATION AND TIMING OF
INDIVIDUAL STORMS IS FRUITLESS UNTIL THEY DEVELOP. THIS ACTIVITY
WILL WIND DOWN AFTER 03Z...GIVING WAY TO THE NEXT AVIATION CONCERN
WHICH WILL BE LOW FOG/STRATUS DEVELOPMENT AFTER 03/09Z. SIMILAR TO
THE THUNDERSTORMS...THIS FOG AND LOW STRATUS SHOULD MAINLY AFFECT
WRN NEBRASKA SITES. THE MAIN QUESTION IS JUST HOW FAR WEST THE
STRATUS/LOW CLOUDS MAKE IT. FOR NOW HAVE TRENDED KCYS DOWN SOME
TOWARDS DAYBREAK WEDNESDAY...BUT MAY NEED GO FURTHER SHOULD TRENDS
CONTINUE. KEPT CONDITIONS MVFR FOR PANHANDLE AIRPORTS...THOUGH
WOULD NOT BE SURPRISED TO SEE A FEW BRIEFLY DROP INTO IFR. WILL
WAIT FOR ADDL SPECIFICS BEFORE DROPPING THEM MUCH LOWER.

&&

.FIRE WEATHER...
ISSUED AT 202 PM MDT TUE JUN 2 2015

NO FIRE WEATHER CONCERNS THIS WEEK AND THIS WEEKEND WITH GREEN
FUELS AND A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WITH
POTENTIAL FOR MODERATE TO HEAVY RAINFALL. THIS DRIEST DAY WILL
ACTUALLY BE TODAY WITH HUMIDITIES NEAR 20 PERCENT OVER PORTIONS OF
SOUTHEAST WYOMING. DAYTIME HUMIDITIES WILL TREND HIGHER THROUGH
THE WEEK WITH VALUES RANGING BETWEEN 40 TO 60 PERCENT BY FRIDAY.

&&

.HYDROLOGY...
ISSUED AT 202 PM MDT TUE JUN 2 2015

THE NORTH PLATTE RIVER WILL CONTINUE TO FALL THIS WEEK AS UPSTREAM
RESEVOIRS LIMIT THEIR RELEASES. HOWEVER...MITCHELL WILL REMAIN
ABOVE FLOOD STAGE THROUGH WEDNESDAY BEFORE FALLING BELOW FLOOD
STAGE BY THURSDAY MORNING. OTHERWISE...THE NORTH PLATTE RIVER FROM
HENRY TO MINATARE WILL REMAIN IN ACTION STAGE OF THE NEXT FEW
DAYS.

RIVER LEVELS WILL INCREASE ALONG THE LARAMIE RIVER AT
LARAMIE...WITH LEVELS FORECAST TO RISE ABOVE FLOOD STAGE ON
FRIDAY. STAGE AT FORT LARAMIE WILL REMAIN ELEVATED THROUGH THE
WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...SML
AVIATION...CAH
FIRE WEATHER...TJT
HYDROLOGY...TJT
Hazardous weather outlook, Jun 2, 10:17 AM MDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1017 AM MDT TUE JUN 2 2015

WYZ101>119-031630-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1017 AM MDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE NEAR THE NEBRASKA BORDER
THIS AFTERNOON AND THIS EVENING. THESE THUNDERSTORMS MAY BECOME
STRONG NORTH OF THE PLATTE RIVER VALLEY...CONTAINING GUSTY WINDS
AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH THE PERIOD. STRONG TO SEVERE STORMS ARE POSSIBLE
WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-031630-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1017 AM MDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS
AFTERNOON INTO THIS EVENING. A FEW STORMS COULD BECOME STRONG.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH THE PERIOD. SEVERE STORMS ARE POSSIBLE WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, Jun 2, 3:48 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
348 PM MDT TUE JUN 2 2015

NEZ095-022230-
NORTH SIOUX NE-
348 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX COUNTY UNTIL
430 PM MDT...

AT 348 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF HARRISON...OR 31 MILES SOUTHEAST OF LUSK...MOVING
NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HARRISON AROUND 400 PM MDT.
  MONTROSE AROUND 430 PM MDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
CENTRAL NEBRASKA.

LAT...LON 4247 10383 4253 10401 4298 10378 4293 10352
TIME...MOT...LOC 2148Z 207DEG 33KT 4256 10389

RUBIN
Special weather statement, Jun 2, 4:31 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT TUE JUN 2 2015

NEZ002-003-022315-
DAWES NE-BOX BUTTE NE-
431 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BOX BUTTE AND
SOUTHWESTERN DAWES COUNTIES UNTIL 515 PM MDT...

AT 430 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF BOX BUTTE CAMPGROUND...OR 26 MILES SOUTHWEST OF
CHADRON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BOX BUTTE CAMPGROUND AROUND 500 PM MDT.
  BOX BUTTE DAM AROUND 505 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.

LAT...LON 4252 10346 4261 10331 4263 10299 4236 10299
TIME...MOT...LOC 2230Z 276DEG 18KT 4253 10332

RUBIN
Local storm report, Jun 2, 4:42 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             14 SSE CRAWFORD         42.50N 103.31W
06/02/2015  E0.88 INCH       DAWES              NE   PUBLIC

            HAIL WAS DIME TO NICKEL SIZE.

&&

DDEAL
Special weather statement, Jun 2, 4:56 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MDT TUE JUN 2 2015

NEZ002-022345-
DAWES NE-
456 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAWES COUNTY UNTIL 545 PM
MDT...

AT 455 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF CRAWFORD...OR 17 MILES SOUTHWEST OF CHADRON...MOVING
EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  RED CLOUD CAMPGROUND AND CHADRON CAMPGROUND AROUND 525 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CHADRON ST PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.

LAT...LON 4261 10334 4272 10336 4284 10280 4282 10279
      4273 10277 4263 10278
TIME...MOT...LOC 2255Z 260DEG 21KT 4265 10325

RUBIN
Special weather statement, Jun 2, 5:04 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
504 PM MDT TUE JUN 2 2015

NEZ002-003-096-022345-
SOUTH SIOUX NE-DAWES NE-BOX BUTTE NE-
504 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX...NORTHWESTERN
BOX BUTTE AND SOUTHERN DAWES COUNTIES UNTIL 545 PM MDT...

AT 504 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF FLAHERTYS CORNER...OR 32 MILES NORTHWEST OF
ALLIANCE...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEMINGFORD AND MARSLAND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.

LAT...LON 4237 10349 4249 10340 4236 10299 4223 10296
TIME...MOT...LOC 2304Z 277DEG 17KT 4241 10336

RUBIN
Special weather statement, Jun 2, 5:28 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
528 PM MDT TUE JUN 2 2015

NEZ002-003-030015-
DAWES NE-BOX BUTTE NE-
528 PM MDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOX BUTTE AND
SOUTHEASTERN DAWES COUNTIES UNTIL 615 PM MDT...

AT 527 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOX BUTTE DAM...OR 20 MILES SOUTHWEST OF HAY SPRINGS...MOVING EAST AT
20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN BOX
BUTTE AND SOUTHEASTERN DAWES COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.

LAT...LON 4244 10325 4261 10324 4263 10278 4245 10277
      4244 10275 4229 10274
TIME...MOT...LOC 2327Z 271DEG 20KT 4252 10302

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:19 PM MDTSpecial Weather StatementCYSCheyenne41 min
Jun 1, 6:25 PM MDTSevere Thunderstorm WarningCYSCheyenne35 min
Jun 1, 7:00 PM MDTSevere Thunderstorm WarningCYSCheyenne30 min
Jun 2, 3:33 PM MDTSpecial Weather StatementCYSSioux42 min
Jun 2, 3:47 PM MDTSpecial Weather StatementCYSSioux43 min
Jun 2, 3:48 PM MDTSpecial Weather StatementCYSSioux42 min
Jun 2, 3:56 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux47 min
Jun 2, 4:31 PM MDTSpecial Weather StatementCYSDawes44 min
Jun 2, 4:36 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Sioux54 min
Jun 2, 4:39 PM MDTAreal Flood AdvisoryCYSDawes, Sioux3 hr
Jun 2, 4:56 PM MDTSpecial Weather StatementCYSDawes49 min
Jun 2, 5:04 PM MDTSpecial Weather StatementCYSBox Butte41 min
Jun 2, 5:28 PM MDTSpecial Weather StatementCYSBox Butte47 min
Jun 2, 5:42 PM MDTFlash Flood WarningCYSBox Butte, Dawes5 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.